# SDR DALA2025053104184

- Difficulty date: May 20, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 96,803 hours, 17,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1811 DURING PDC L2 DOOR SLIDE ARM LIGHT @ L2 DOES NOT PUSH TO TEST.   DOOR 2L SWITCH RESEATED IAW B767-400 AMM 52-00. (6452673)
